Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 232413, 5 pages
http://dx.doi.org/10.1155/2014/232413
Research Article

Fixed Point Theorems of Set-Valued Mappings in Partially Ordered Hausdorff Topological Spaces

1Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330013, China
2School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 19 December 2013; Accepted 20 February 2014; Published 30 March 2014

Academic Editor: Salvador Romaguera

Copyright © 2014 Shujun Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this work, several fixed point theorems of set-valued monotone mappings and set-valued Caristi-type mappings are proved in partially ordered Hausdorff topological spaces, which indeed extend and improve many recent results in the setting of metric spaces.